i am a 26 year old female, who is generally healthly, thankfully. over the past 5 years i have battled a multinodular thyroid which caused me to be over active at times. during thoes times i took anti thyroid meds and betablockers. i never had any weight loss symptoms of hyperthyriodism jsut all the others for a year or 2 i was fine. about 9 months ago i began to loose some hair and i felt on edge and depressed. i thought my thyroid was acting up again so i went to the DR for bloodwork. it came back fine and i broke down i was hoping for the hyperthyroidism to explain the symptoms...none the less all was fine except my b12 the dr gave me a shot and a perscription for wellibutrin and sent me to a shrink i saw 3 yrs ago.....now im on topimax and wellibutrin.....and my endocronologist found antibodies in my nodules but no changes in thyroid function for now, but she suspects polysystic ovarian syndrom as my insulin is high and my hair is still falling out and my periods are very very painful. i am so concerned. i beleive there is jsut one root cause here since all of these things are connected, depression, thryroid, ovaries, hormones...all govenerd by the hypothalamous......when i talk to the DRs like this they act like im crazy (espically when they hear i see a shrink) or like im telling them how to do their job but im jsut trying to take an active role in my care. i trully beleive it is like a domono effect and if i can find the root cause i can fix the provlem rather than continue to treat each symptom with various meds which is what i feel the doctors are doing. please... anyone.... help!
thank you in advance
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?